# SDR ASAA2018061825144

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,338 hours, 12,193 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Worn
- Location: Nr 1 Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENG FAN BLADE LUBRICATION,  PLATFORMS ELASTOMER SEALS WERE WORN BEYOND LIMITS, MORE THAN 39.39 INCHES.  ACFT GROUNDED.  ALL BLADE PLATFORMS WERE REPLACED IAW T/C 78472002.
